# SDR GTIA2025033138828

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 15,566 hours, 6,534 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AFT FA REPORTS ODOR IN AFT OF CABIN DURING DESCENT. DESCRIPTION OF ODOR/FUMES: TEMPORARY, BODY ODOR/BIOHAZRAD, AND DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: UNKNOWN. AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-FOUND #1 ENG OVER SERVICED, DRAINED AND REPLENISHED #1 ENG IAW AMM 79-00-00. PERFORMED IDLE LEAK CHECK OF #1 ENG IAW AMM 71-00-00, NO ODOR NOTED IAW TSM 05-50-00-810-831-A
